# SDR R61A201706060401

- Difficulty date: June 6, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 34,928 hours, 21,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 001979
- Condition: Malfunctioned
- Location: Emergency Lights
- Part time: 21,251 hours, 13,823 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAST AND 3RD FROM LAST OVERHEAD EMERGENCY LIGHTS ARE OUT. EMERGENCY SIGN/LIGHT OVER R2 DOOR IS OUT. R&R EMERGENCY LIGHT #4 BATTERY IAW AMM 33-50-01. OPS CHECK GOOD.
